`a`
Related Articles
1

On applications of orbit codes to storage

Advances in Mathematics of Communications  Volume 10, Issue 1, Pages : 113 - 130, 2016

Shiqiu Liu - (email), Frédérique Oggier - (email)

 Abstract       References       Full Text      Related Articles

2

Subexponential time relations in the class group of large degree number fields

Advances in Mathematics of Communications  Volume 8, Issue 4, Pages : 407 - 425, 2014

Jean-François Biasse - (email)

 Abstract       References       Full Text      Related Articles

3

Smoothness testing of polynomials over finite fields

Advances in Mathematics of Communications  Volume 8, Issue 4, Pages : 459 - 477, 2014

Jean-François Biasse - (email), Michael J. Jacobson, Jr. - (email)

 Abstract       References       Full Text      Related Articles

4

The merit factor of binary arrays derived from the quadratic character

Advances in Mathematics of Communications  Volume 5, Issue 4, Pages : 589 - 607, 2011

Kai-Uwe Schmidt - (email)

 Abstract       References       Full Text      Related Articles

5

Canonization of linear codes over $\mathbb Z$4

Advances in Mathematics of Communications  Volume 5, Issue 2, Pages : 245 - 266, 2011

Thomas Feulner - (email)

 Abstract       References       Full Text      Related Articles

6

Local-global aspects of (hyper)elliptic curves over (in)finite fields

Advances in Mathematics of Communications  Volume 4, Issue 2, Pages : 101 - 114, 2010

Joseph H. Silverman - (email)

 Abstract       Full Text      Related Articles

7

Improvements in the computation of ideal class groups of imaginary quadratic number fields

Advances in Mathematics of Communications  Volume 4, Issue 2, Pages : 141 - 154, 2010

Jean-François Biasse - (email)

 Abstract       Full Text      Related Articles

8

The automorphism groups of linear codes and canonical representatives of their semilinear isometry classes

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 363 - 383, 2009

Thomas Feulner - (email)

 Abstract       Full Text      Related Articles

9

Chain recurrence in multidimensional time discrete dynamical systems

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 1039 - 1056, 2008

Piotr Oprocha - (email)

 Abstract       Full Text      Related Articles

10

On the security of generalized Jacobian cryptosystems

Advances in Mathematics of Communications  Volume 1, Issue 4, Pages : 413 - 426, 2007

Isabelle Déchène - (email)

 Abstract       Full Text      Related Articles

11

Nim-induced dynamical systems over Z2

DCDS Supplements  Volume 2005, Issue Special, Pages : 453 - 462, 2005

Michael A. Jones - (email), Diana M. Thomas - (email)

 Abstract       Full Text      Related Articles      

12

Principle of symmetric criticality and evolution equations

DCDS Supplements  Volume 2003, Issue Special, Pages : 1 - 10, 2003

Goro Akagi - (email), Jun Kobayashi - (email), Mitsuharu Ôtani - (email)

 Abstract       Full Text      Related Articles      

13

On pairs of metrics invariant under a cocompact action of a group

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 79 - 86,

 Abstract       Full Text      Related Articles